Stability in the large of a trajectory of the Markov processes of diffusion-type
Differencialʹnye uravneniâ, Tome 2 (1966) no. 8, pp. 1052-1060
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1966_2_8_a5,
author = {M. B. Nevel'son},
title = {Stability in the large of a trajectory of the {Markov} processes of diffusion-type},
journal = {Differencialʹnye uravneni\^a},
pages = {1052--1060},
year = {1966},
volume = {2},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1966_2_8_a5/}
}
M. B. Nevel'son. Stability in the large of a trajectory of the Markov processes of diffusion-type. Differencialʹnye uravneniâ, Tome 2 (1966) no. 8, pp. 1052-1060. http://geodesic.mathdoc.fr/item/DE_1966_2_8_a5/